7 doctors weighed in:
If I got spider veins while on ocp's, will they fade after I stop?
7 doctors weighed in

Dr. Craig Schwartz
Phlebology
5 doctors agree
In brief: No
Although your spider veins may have appeared while you were taking ocp's.
It does not mean that this was the cause of their development. And while hormonal influences do play a role in vein issues, stopping the pill will not make the veins disappear. General rule is once they are there, they are there, and must be treated to resolve, which is easily done by a combination of laser and injection.

In brief: No
Although your spider veins may have appeared while you were taking ocp's.
It does not mean that this was the cause of their development. And while hormonal influences do play a role in vein issues, stopping the pill will not make the veins disappear. General rule is once they are there, they are there, and must be treated to resolve, which is easily done by a combination of laser and injection.
Dr. Craig Schwartz
Dr. Craig Schwartz
Thank
Dr. James Isobe
Phlebology
1 doctor agrees
In brief: No
Oral contraceptive pills is not a risk factor for development of spider veins, which can be seen with or without underlying venous incompetence.
Pregnancy, heredity, standing for long hours, aging, and trauma are risk factors for development of spider veins.

In brief: No
Oral contraceptive pills is not a risk factor for development of spider veins, which can be seen with or without underlying venous incompetence.
Pregnancy, heredity, standing for long hours, aging, and trauma are risk factors for development of spider veins.
Dr. James Isobe
Dr. James Isobe
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors